MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, ELECTRIC
Model Number M00515030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2020
Event or Problem Description
The surgeon stated that the clamp/ jaw portion of the forceps bent while inside of the patient, the forceps and endoscope was then removed from the patient.The clamp/ jaw of the forceps had to be broken in order to remove the device from the endoscope.

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key10004672
Report Number10004672
Device Sequence Number11450663
Product Code KGE
UDI-Device Identifier08714729821700
UDI-Public(01)08714729821700
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2020
Report Date (Section F) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberM00515030
Device Catalogue NumberM00515030
Device Lot Number24297043
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight51
Date Report Sent to FDA04/21/2020